# SDR AALA20110106TUL16

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 31,929 hours, 13,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YOW - INFLIGHT MIA-YUL.  CREW REPORTED FLAP ASYMMETRY INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED YOW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE FOUND A SPLIT IN THE FLAP INDICATION AND VERIFIED NUMBER 3 SENSOR OUT OF ADJUSTMENT.  REPLACED NUMBER THREE SKEW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
